# SDR SIMA20220902002

- Difficulty date: September 2, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 39,951 hours, 35,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Fwd
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD SERVICE DOOR EMERGENCY LIGHT INOP.-C/A-RAR EMERGENCY LIGHT INVERTER # 2 IAW AMM 33-50-11, ALL EMERGENCY LIGHTS OPC CHECK GOOD IAW AMM 33-50-04.
